# SDR USAA920071108

- Difficulty date: November 7, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N933UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 47,826 hours, 19,555 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N4003186
- Part serial: A20662
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C4 CHECK - RIGHT WING NR 9 SLAT INBOARD COVE PANEL CRACKED, SS 605.30.  REPAIRED RIGHT WING NR 9 SLAT INBOARD COVE PANEL CRACKED, SS 605.30 IAW USAIRWAYS EA 110231.
